# SDR SWIA201642213

- Difficulty date: May 15, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 32,203 hours, 26,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AT FS 559.00 ON STRAP AT APPROXIMATELY LBL 42.00.  INSTALLED NEW STRAP AT FS 559.00 LBL 42.00 IAW SRM.  LEAK CHECK GOOD AT THIS TIME.
